# SDR CALA2014071191409

- Difficulty date: July 3, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 51,788 hours, 11,138 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MIKE INOPERATIVE.  SWAPPED OUT 2ND OBSERVERS O2 BOX INTO CAPTAINS POSITION.  BAD BOX IS IN 2ND OBSERVERS POSITION.  RADIOS CHECKED OK.  REPLACED BOX, LEAK TESTED GOOD.
